# SDR CA190211019

- Difficulty date: February 10, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 87,342 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 2293B020000
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE STALL ON ROLL BACK FROM HIGH POWER.  DURING ENGINE #2 GROUND RUN, ON ROLL BACK AT APPROX 75%, FELT AND HEARD STALL ON #2 ENGINE. NO ECAM OR ABNORMAL PARAMETERS NOTED.  NORMAL #2 ENGINE START UP COMPLETED FIRST. NORMAL ENGINE #1 STARTUP COMPLETED 2ND. 3 MINUTE WARM UP PERIOD FOR BOTH ENGINES ONCE STABILIZED. BOTH ENGINES BROUGHT UP TO 60% AND STABLE. ENGINE #2 THROTTLE ADVANCED TO FLEX AND HELD FOR 20-30 SECONDS AND RETARDED SLOWLY TO 60%. ENGINE 2 BROUGHT BACK UP TO FLEX AND HELD AGAIN FOR APPROX 20 SECONDS. ON ROLL BACK ENGINE 2 STALL HEARD AND FELT AT APPROX 75%, IMMEDIATELY THRUST LEVER SET TO IDLE, NO FIRE WARNING INDICATIONS. ENGINE WAS SHUT DOWN AND MOTORED. WIND AT TIME OF INCIDENT WAS 90 DEGREES ACROSS THE NOSE FROM LEFT TO RIGHT. WIND WAS LIGHT (AROUND 5-10 KNOTS) .  RESOLUTION TSM TASK 73-00-00-810-866-A CARRIED OUT. IP BLEED CHECK VALVE FOUND OUT OF LIMITS (HINGE BUSHING >0.050`). IP BLEED CHECK VALVE REPLACED AS PER AMM 36-11-41 PB401. AS PER MOC REQUEST BOROSCOPE INSPECTION CARRIED OUT ON BOOSTER, HPC STG`S 1,3,7 AND8, AND COMBUSTION CHAMBER. NIL FINDINGS. MAXIMUM POWER ASSURANCE CHECK CARRIED OUT AS PER AMM 71-00-00-710-008-A. ALL PARAMETER WITHIN LIMITS.
